# SDR VNAA202108201114

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 13,102 hours, 11,925 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P62
- Part serial: LMDAE720
- Condition: Faulted
- Location: Left
- Part time: 14,901 hours, 13,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LEFT FADEC AMBER CAUTION MESSAGE AFTER DEPARTURE FROM BGR, QRH INSTRUCTED THEM TO LAND AT NEAREST SUITABLE AIRPORT. AFTER CONSULTING DISPATCH CREW DECIDED TO DIVERT TO PWM. CREW DECLARED EMERGENCY, POWERED LEFT ENGING DOWN TO IDLE. AIRCRAFT LANDED SAFELY, ALL PASSENGERS ARE IN TERMINAL. MAINTENANCE IS EN ROUTE. AIRCRAFT WAS NOT NOT OVERWEIGHT UPON LANDING. / L FADEC AMBER CAUTION MESSAGE IN FLIGHT"
